# SDR QXEA2009112300997

- Difficulty date: November 22, 2009
- Submitted: November 23, 2009
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 21,254 hours, 21,772 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK-LT INBD SEAT TRACK IS CORRODED AT APPROX X160 TO X170.  BLENDED CORROSION ON LT INBD SEAT TRACK AT STA X160 TO X170. REMOVED .029"  MATERIAL, ORIGINAL THICKNESS .265",  WITHIN LIMITS IAW RD8/4-53-884 GENERAL NOTES NR1.  HFEC INSPECTED BLENDED AREA FOR CRACKS IAW RD 8/4-53-884 GEN NOTES 2 AND NDTM PART 6, 51-00-01.  NO CRACKS NOTED.  ALODINED BLENDED AREA AT STA X160 TO X170 IAW RD 8/4-53-804 NOTES 3-8.
